Union City, NJ
A 31-year-old male asked:
I have crohn's and take oxycodone. i have never gotten back to my normal weight after my initial surgery. can oxycodone be a factor to this?
2 doctor answers • 2 doctors weighed in
Pediatric Surgery 44 years experience
5.7k viewsAnswered >2 years ago
Anesthesiology 50 years experience
Not Likely: More likely is poor nutritional absorption and the possibilities for this are numerous..Unless you're taking such a large narcotic dose that your appetite is diminished.
Please stay connected with your providers and have a look at this amazing patient-to-patient online sharing platform:
5.5k viewsAnswered >2 years ago
Last updated Mar 26, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.